| Model Number |
VELA CF,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.H3 other text: device was not returned yet.
Event or Problem Description
It was reported to vyaire medical that a low tidal volume on the vela ventilator was being 250 while set at 400 prior to patient use.
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10 result of investigation: vyaire medical was able to confirm the issue - a low tidal volume on the unit was being 250 while set at 400.Vyaire field service representative (fsr) evaluated the device on-site, and the o-rings and the receptacle were replaced to resolve the issue.Unit is now functioning properly within specification tests.